MathSciNet Relay Station
MathSciNet bibliographic data
MR1249129 (95c:31004) 31A15 (31C20 60J15)
Lawler, Gregory F. A discrete analogue of a theorem of Makarov. Combin. Probab. Comput. 2 (1993), no. 2, 181–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement